# SDR WRLA2006005

- Difficulty date: February 10, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N272
- Make and model: Doug MD-11
- Aircraft serial: 48437
- Engine: Pwa PW4462
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Flat
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON TOUCHDOWN SPOILERS DEPLOYED AUTOMATICALLY, ONCE DEPLOYED ABS FAIL ALERT DISPLAYED AND AIRCRAFT WAS SLOWING NORMALLY.  WHEN BRAKES WERE APPLIED CAPTAIN AND F/O FELT NO PRESSURE AND AIRCRAFT WAS HOLDING ON THE TAXIWAY JUST AT THE END OF RUNWAY.  AIRCRAFT OVERRAN BY APPROX 80FEET, LEFT NOSE TIRE INDICATED FLAT, BRAKE TEMPS WERE NOT VERY HIGH AND RUNWAY WAS WET BUT WITH NO STANDING WATER.  ACCOMPLISHED WOA TASK CARD 0250 INSPECTION, NO DAMAGE FOUND.  REMOVED AND REPLACED LEFT AND RIGHT NOSE TIRES AND NR 2 MLG TIRE.  AS PRECAUTIONARY REMOVED AND REPLACED ASCU AND ABSCU.  PERFORMED NOSE GEAR SWING PER MM 32-21-01.
